# SDR SWAA2025112639115

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 24,896 hours, 12,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN MAIN CABIN COME ON AND OFF INTERMITTENTLY.   REMOVED,  REPLACED, & PERFORMED A GOOD EMERGENCY EXIT B22;
